Free access
Issue
ESAIM: M2AN
Volume 37, Number 2, March/April 2003
Page(s) 259 - 276
DOI http://dx.doi.org/10.1051/m2an:2003025
Published online 15 November 2003
  1. W.F. Ames, Numerical Methods for Partial Differential Equations. 3rd ed., Academic Press, San Diego (1992).
  2. D.G. Aronson and H.F. Weinberger, Nonlinear diffusion in population genetics, combustion and nerve propagation. Lecture Notes in Math. 446 (1975) 5-49. [CrossRef]
  3. A. Berman and R. Plemmons, Nonnegative Matrix in the Mathematical Science. Academic Press, New York (1979).
  4. E.D. Conway, D. Hoff and J.A. Smoller, Large time behavior of solutions of systems of nonlinear reaction-diffusion equations. SIAM J. Math. Appl. 35 (1978) 1-16. [CrossRef]
  5. G.E. Forsythe and W.R. Wasow, Finite Difference Methods for Partial Differential Equations. John Wiley, New York (1964).
  6. Y. Hamaya, On the asymptotic behavior of a diffusive epidemic model (AIDS). Nonlinear Anal. 36 (1999) 685-696. [CrossRef] [MathSciNet]
  7. A.W. Leung and D. Clark, Bifurcation and large time asymptotic behavior for prey-predator reaction-diffusion equations with Dirichlet boundary data. J. Differential Equations 25 (1980) 113-127. [CrossRef]
  8. X. Lu, Persistence and extinction in a competition-diffusion system with time delays. Canad. Appl. Math. Quart. 2 (1994) 231-246. [MathSciNet]
  9. J.M. Ortega and W.C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables. Academic Press, New York (1976).
  10. C.V. Pao, Asymptotic behavior of solutions for finite-difference equations of reaction-diffusion. J. Math. Anal. Appl. 144 (1989) 206-225. [CrossRef] [MathSciNet]
  11. C.V. Pao, Dynamics of a finite difference system of reaction diffusion equations with time delay. J. Differ. Equations Appl. 4 (1998) 1-11. [MathSciNet]
  12. C.V. Pao, Monotone iterations for numerical solutions of reaction-diffusion-convection equations with time delay. Numer. Methods Partial Differential Equations 14 (1998) 339-351. [CrossRef] [MathSciNet]
  13. C.V. Pao, Monotone methods for a finite difference system of reaction diffusion equation with time delay. Comput. Math. Appl. 36 (1998) 37-47. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed]
  14. C.V. Pao, Nonlinear Parabolic and Elliptic Equations. Plenum Press, New York (1992).
  15. C.V. Pao, Numerical methods for coupled systems of nonlinear parabolic boundary value problems. J. Math. Anal. Appl. 151 (1990) 581-608. [CrossRef] [MathSciNet]
  16. C.V. Pao, Numerical methods for systems of nonlinear parabolic equations with time delays. J. Math. Anal. Appl. 240 (1999) 249-279. [CrossRef] [MathSciNet]
  17. R.S. Varge, Matrix Iterative Analysis. Prentice-Hall, Englewood Cliffs, NJ (1962).
  18. Y. Yamada, Asymptotic behavior of solutions for semilinear Volterra diffusion equations. Nonlinear Anal. 21 (1993) 227-239. [CrossRef] [MathSciNet]
  19. Z.P. Yang and C.V. Pao, Positive solutions and dynamics of some reaction diffusion models in HIV transmission. Nonlinear Anal. 35 (1999) 323-341. [CrossRef] [MathSciNet]

Recommended for you